Propriétés arithmétiques et dynamiques du fractal de Rauzy
Journal de théorie des nombres de Bordeaux, Volume 10 (1998) no. 1, pp. 135-162.

Here we construct explicitly two metrical isomorphisms everywhere continuous. One between the symbolic dynamical system associated to the substitution σ:001,102,20 and a rotation of the torus 𝕋 2 ; the other is between the adic stationary system associated to the matrix of the substitution and the same rotation. For this we study the arithmetical properties of the boundary of a compact subset of 𝐂 namely the “Rauzy fractal”. The constructions are generalised to substitutions σ k :001,102,k-10k,k0k>2.

Dans ce travail, nous construisons explicitement deux isomorphismes métriques partout continus. L’un entre le système dynamique symbolique associé à la substitution σ:001,102,20 et une rotation sur le tore 𝕋 2 ; l’autre, entre le système adique stationnaire [33] associé à la matrice de la substitution et la même rotation. Pour cela, nous étudions les propriétés arithmétiques de la frontière d’un ensemble compact de appelé “fractal de Rauzy”. Les constructions se généralisent aux substitutions de la forme σ k :001,102,k-10k,k0k>2.

@article{JTNB_1998__10_1_135_0,
     author = {Messaoudi, Ali},
     title = {Propri\'et\'es arithm\'etiques et dynamiques du fractal de {Rauzy}},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {135--162},
     publisher = {Universit\'e Bordeaux I},
     volume = {10},
     number = {1},
     year = {1998},
     zbl = {0918.11048},
     mrnumber = {1827290},
     language = {fr},
     url = {http://archive.numdam.org/item/JTNB_1998__10_1_135_0/}
}
TY  - JOUR
AU  - Messaoudi, Ali
TI  - Propriétés arithmétiques et dynamiques du fractal de Rauzy
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1998
DA  - 1998///
SP  - 135
EP  - 162
VL  - 10
IS  - 1
PB  - Université Bordeaux I
UR  - http://archive.numdam.org/item/JTNB_1998__10_1_135_0/
UR  - https://zbmath.org/?q=an%3A0918.11048
UR  - https://www.ams.org/mathscinet-getitem?mr=1827290
LA  - fr
ID  - JTNB_1998__10_1_135_0
ER  - 
%0 Journal Article
%A Messaoudi, Ali
%T Propriétés arithmétiques et dynamiques du fractal de Rauzy
%J Journal de théorie des nombres de Bordeaux
%D 1998
%P 135-162
%V 10
%N 1
%I Université Bordeaux I
%G fr
%F JTNB_1998__10_1_135_0
Messaoudi, Ali. Propriétés arithmétiques et dynamiques du fractal de Rauzy. Journal de théorie des nombres de Bordeaux, Volume 10 (1998) no. 1, pp. 135-162. http://archive.numdam.org/item/JTNB_1998__10_1_135_0/

[1] P. Arnoux, G. Rauzy, Représentation géométrique de suites de complexité 2n +1, Bull. Soc. math. France, 119, 1991, p.101-117. | EuDML | Numdam | MR | Zbl

[2] A. Bertrand-Mathis, Développement en base θ, répartition modulo un de la suite (xθn)n ≽0, langages codés et θ-shift. Bulletin de la société mathématique de France 114(1986), 271-323. | EuDML | Numdam | Zbl

[3] F.M. Dekking, Recurrent Sets, Advances in mathematics 44. 78-104 (1982). | MR | Zbl

[4] J.M. Dumont, A. Thomas, Systèmes de numération et fonctions fractales relatifs aux substitutions, Theor. Comput. Sci. 65. 153-169 (1989). | MR | Zbl

[5] J.M. Dumont, A. Thomas, Digital sum problems and substitution on a finite alphabet, Preprint de l'institut de mathématiques de Luminy.

[6] S. Eilenberg, Automata, Languages, and Machines, Academic Press, 1974. | Zbl

[7] A.S. Fraenkel, Systems of numeration, Amer. Math. Monthly 92 (1985), 105-114. | MR | Zbl

[8] C. Frougny, B. Solomyak, Finite Beta-expansions, Ergod. Th. and Dynam.Systems 12 (1992), 4, p. 713-723. | MR | Zbl

[9] Groupe de travail de l'équipe "systèmes dynamiques discrets" , Institut de mathématiques de Luminy, Marseille.

[10] P.J. Grabner, R. Tichy, α-Expansions, Linear Recurrences, and the Som-of-Digits Function, manuscripta math. 70, 311-324, 1991. | Zbl

[11] P.J. Grabner, P. Liardet, R. Tichy, Odometers and systems of numeration, Acta Arithmetica, LXX.2 (1995), 103-122. | MR | Zbl

[12] W.J. Gilbert, Complex numbers with three radix expansions, Can. J. Math. XXXIV (1982) 1335-48. | MR | Zbl

[13] W.J. Gilbert, Fractal geometry derived from complex bases, The math. Intelligencer, 4 (1982), 78-86. | MR | Zbl

[14] W.J. Gilbert, Fractal dimension of sets derived from complex bases, Can. Math. Bull XXX, 29 (1986) 495-500. | MR | Zbl

[15] P.R. Halmos, lectures on ergodic theory, The Mathematical Soc. of Japan, Tokyo 1956. | MR | Zbl

[16] B. Host, Valeurs propres des systèmes dynamiques définis par des substitutions de longueur variable, Ergod. Th. and Dynam.Sys. (1986), 6, p. 529-540. | MR | Zbl

[17] R. Kenyon, A.M. Vershik, Arithmetic construction of sofic partitions of hyperbolic toral automorphisms. Prépublication de l'Umpa - ENS Lyon, (1996), numéro 0178.

[18] D.E. Knuth, The art of computer Programming, Vol 2. Seminumerical Algorithms, Addison- Wesley, Reading MA, 1981. | MR | Zbl

[19] S. Le Borgne, Un codage sofique des automorphismes hyperboliques du tore, Séminaire de probabilités de Rennes (1995). 35p, Pub. Inst Rech Math Rennes, 1995. | MR

[20] N. Loraud, β-shift, systèmes de numération et automates, J. Theor. Nombres Bordeaux, 7, 473-498, 1995. | Numdam | Zbl

[21] A.N. Livshits, A sufficient condition for weak mixing of substitutions and stationary adic transformations, Mat. Zametki 44 (1988), 785-793, translated in Math. Notes 44 (1988), 920-925. | MR | Zbl

[22] A. Messaoudi, Autour du fractal de Rauzy, Thèse d'Université, 96.

[23] A. Messaoudi, Frontière du fractal de Rauzy et système de numération complexe, Preprint de l'institut de mathématiques de Luminy. | MR

[24] B. Mossé, Notions de reeonnaissabilité pour les substitutions et complexité des suites automatiques, Bull. Soc. math. France 124 (1996) 101-108. | Numdam | MR | Zbl

[25] M. Morse, G.A. Hedlund, Symbolic dynamics II: sturmian trajectories, Amer. J. Math. 62 (1940), 1-42. | JFM | MR | Zbl

[26] B. Praggastis Markov partitions for hyperbolic toral automorphisms, Ph.d. Thesis, Univ of Washington, 1992.

[27] M. Queffélec, Substitution Dynamical Systems- Spectral Analysis, Lecture Notes in Mathematics, Vol 1294, Springer-Verlag, 1987, Berlin. | MR | Zbl

[28] G. Rauzy, Nombres algébriques et substitutions, Bull. Soc. Math. France 110 (1982), 147-178. | Numdam | MR | Zbl

[29] V. Sirvent, Properties of geometrical realisations of substitutions associated to a family of pisot numbers, Thèse, Mars 93.

[30] V. Sirvent, On some dynamical subsets of the Rauzy fractal, Theor. Computer. Sci., 180, 363-370, 1997. | MR | Zbl

[31] B. Solomyak, On the Spectral Theory of Adic Transformations, Advances in Soviet Mathematics Volume 9 (1992), 217-230. | MR | Zbl

[32] S. Ito, M. Kimura, On the Rauzy Fractal, Japan J. Indust. Appl. Math. 8 (1991), 461-486. | MR | Zbl

[33] A.M. Vershik, Fibadic expansions of real numbers and adic transformation, Prep. report. inst. Mittag Leffler, 4, 1991-1992, p. 1-9.

[34] A M. Vershik, A. N. Livshits, Adic Models of Ergodic Transformations, Spectral Theory, Substitutions, and Related Topics, Advances in Soviet Mathematics Volume 9 (1992). | MR | Zbl

[35] E. Zeckendorf, Représentation des nombres naturels par une somme de nombres de Fibonacci ou de nombres de Lucas, Bull. Soc. Roy. Sci. liège 41 (1972), 179-182. | MR | Zbl